| Model Number |
BL11145 |
| Medical Device Problem Code |
Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A field service technician was dispatched to the user facility and inspected the system.Verification tests worked within specifications, and the reported problem could not be duplicated.The device history was reviewed and found to meet manufacturing specification.This investigation is ongoing.
Event or Problem Description
The user facility reported that during surgery the screen froze, and the system shut down and came back on.The system had to be unplugged and plugged back in to continue the case.The surgery was prolonged for 5-10 minutes.There was no patient impact or intervention reported.
Additional Manufacturer Narrative
The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.The investigation is complete.